Some papers and preprints:

Minimization problems for Lipschitz functions via viscosity solutions
Ann. Acad. Sci. Fenn. Math. Diss. No. 115 (1998),
(Ph.D. thesis)

The $\infty$-eigenvalue problem
(with Peter Lindqvist and Juan J. Manfredi)
Arch. Ration. Mech. Anal. 148 (1999), no. 2, 89--105.

 On the equivalence of viscosity solutions and weak solutions for a quasilinear equation
(with Peter Lindqvist and Juan J. Manfredi)
SIAM J. Math. Anal. 33 (2001), no. 3, 699--717 .

Absolutely minimizing Lipschitz extensions on a metric space
Ann. Acad. Sci. Fenn. Math. 27 (2002), no. 1, 57--67.

A theorem of Rado's type for the solutions of a quasi-linear equation
(with Peter Lindqvist )
Math. Res. Lett. 11 (2004), no. 1, 31--34.

A tour of the theory of absolutely minimizing functions
(with Gunnar Aronsson and Michael G. Crandall)
Bull. Amer. Math. Soc. 41 (2004), 439-505.

Removability of a level set for solutions of quasilinear equations
(with Peter Lindqvist )
Comm. Partial Differential Equations, 30 (2005), no. 1-3, 305--321.

On the higher eigenvalues for the $\infty$-eigenvalue problem
(with Peter Lindqvist )
Calc. Var.  Partial Differential Equations, 23 (2005), no. 2, 169--192.

p-harmonic approximation of functions of least gradient
Indiana Univ. Math. J., 54 (2005), 1015--1029.

Quasiminima of the Lipschitz extension problem
Ann. Mat. Pura Appl., 186 (2007) 303-316.

Equivalence of AMLE, strong AMLE, and comparison with cones in metric measure spaces
(with Nageswari Shanmugalingam)
Math. Nachr., 279, No. 9-10 (2006), 1083-1098.

On the evolution governed by the infinity Laplacian
(with Bernd Kawohl)
Math. Ann. 335 (2006), no. 4, 819-851.

Hamilton-Jacobi flows and characterization of solutions of Aronsson equations
(with Eero Saksman)
Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 6 (2007), no. 1, 1-13.

Principal eigenvalue of a very badly degenerate operator and applications
J. Differential Equations, 236 (2007) 532-550.

Large solutions for the infinity Laplacian
(with Julio D. Rossi)
Adv. Calc. Var. 1 (2008), no. 3, 271--289.

The $\infty$-Wasserstein distance: local solutions and existence of optimal transport maps
(with Thierry Champion and Luigi De Pascale)
SIAM J. Math. Anal. 40 (2008), 1-20.

Asymptotic behavior of viscosity solutions for a degenerate parabolic equation associated with the infinity-Laplacian
(with Goro Akagi and Ryuji Kajikiya)
Math. Ann. 343 (2009), 921-953.

Pointwise decay for the solutions of degenerate and singular parabolic equations
(with Peter Lindqvist )
Advances in Differential Equations, 14 (2009), no. 7-8, 663--684.